# SDR UIEA2025032700392

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Leaking
- Location: Elevator Feel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ELEVATOR FEEL COMPUTER, WITH HYDRAULIC LEAK.( ELEVATOR FEEL COMPUTER HYDRAULIC LINES WERE RE-TORQUED IAW AMM 27-31-19-424-015 REV. 144 22DEC24. TORQUE APPLIED 270 IN/LB AND 170 IN/LB, TORQUES WRENCH DATA S/N: 0422127314 D/D: 17SEP25 AND S/N: 1123126519 D/D: 10DEC25. LEAK TEST WAS PERFORMED IAW AMM 29-11-00-796-059 REV.144 22DEC24 LEAKS NOT FOUND. NO FURTHER DEFECTS NOTED. )
